incaseof_fire (frklphace) wrote in vaginapagina,
incaseof_fire
frklphace
vaginapagina

*sigh* again with the yeasties

After reading a billion and 2 posts about the evils of Monistat 1 and not feeling sure in my better-ness I turn to you, VP'ers.

This weekend I thought I had caught a case of yeasties and by Tuesday I was pretty sure so I bought Monistat 1 when I couldn't get a script over the phone from my doctor.

I used the Monistat 1 (the generic version) Tuesday evening for what seemed like a mild infection and 2 hours later it felt like the worst infection ever! I've been using the cream that came with it and externally speaking I feel better, the itching and burning are less intense but when that cream comes off it's only a few minutes before I need to reapply (and oh boy, I was a bit overwhelmed with the intense itchiness 2 hours after using the Monistat 1 and I've nearly run out of the cream by now.)

Anyway, I'm not so sure what's happening where I can't see. There's still a discharge... or perhaps it's the capsule? Is that possible? Also the discharge it's pretty gross which I've never experienced before. That whole cottage cheese look people refer to is apparently not a joke.

Should I still give it some time to improve or have I maxed out the healing period for this and it's time to see a doctor? If I flush with ACV or soak a tampon in a diluted solution is that ok at this point? Can I treat with yogurt now? Give the monistat more time? So confused, I prefer the one quick diflucan, darn.

My period due in a few short days and I'd really like to clear this up before then.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments